# SDR DALA2024031903484

- Difficulty date: March 18, 2024
- Submitted: March 19, 2024
- Operation: Air carrier
- Aircraft: N509DN
- Make and model: Airbus A350-941
- Aircraft serial: 0199
- Aircraft time: 26,326 hours, 2,578 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: UNKNOWN
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CAB EMERGENCY LT DISPATCH MSG. REMOVED + REPLACED EPSU (101WL3) PER A350 AMM 33-51. A/C OK FOR SVC. (LP# 5253222)
